English  |  正體中文  |  简体中文  |  Items with full text/Total items : 55242/89549 (62%)
Visitors : 10730772      Online Users : 22
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/92457

    Title: A comprehensive extension of the optimal replenishment decisions under two levels of trade credit policy depending on the order quantity
    Authors: Ouyang, Liang-Yuh;Yang, Chih-Te;Chan, Ya-Lan;Leopoldo Eduardo Cárdenas-Barrón
    Contributors: 淡江大學管理科學學系
    Keywords: Inventory;Finance;Permissible delay in payments
    Date: 2013-11
    Issue Date: 2013-10-14 15:27:28 (UTC+8)
    Publisher: Philadelphia: Elsevier Inc.
    Abstract: Recently, Kreng and Tan [Expert Systems with Applications 37 (2010) 5514–5522] developed an economic order quantity (EOQ) model under two levels of trade credit policy in which the supplier offers to the wholesaler a permissible delay period M, and the wholesaler also provides its retailers a permissible delay period N (with M > N). In this paper, we point out some inappropriate mathematical expressions in both interest charged and interest earned in Kreng and Tan. For generality, we then extend their model to allow the following facts: (1) the interest rate Ic charged by the supplier is not necessarily higher than the interest rate Ie earned by the wholesaler, and (2) the permissible delay period M offered by the supplier is independent of the permissible delay period N offered by the wholesaler. Furthermore, we study the necessary and sufficient conditions for finding the optimal solution, and thus establish several theoretical results to characterize the solution that provides the minimum annual total relevant cost. Finally, numerical examples are given to illustrate the theoretical results and obtain some managerial insights.
    Relation: Applied Mathematics and Computation 224(1), pp.268–277
    DOI: 10.1016/j.amc.2013.08.062
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File Description SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback